MathSciNet Relay Station
MathSciNet bibliographic data
MR1603275 (98m:13006) 13A30 (13D45 13H10)
Herrmann, M.; Hyry, E.; Korb, T. On Rees algebras with a Gorenstein Veronese subring. J. Algebra 200 (1998), no. 1, 279–311.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement